# SDR GTIA2022060936477

- Difficulty date: June 7, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 54,842 hours, 25,215 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: A3061402
- Part serial: 36349
- Condition: Inoperative
- Part time: 5,606 hours, 2,415 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE INOP-R/R FWD MEGAPHONE IAW CMM 25-60-01OPS CHECK GOOD
